# SDR SWAA2020011640509

- Difficulty date: December 30, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 73,105 hours, 43,183 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A65167
- Part serial: 000201
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #5 BEAM CRACKED.  R&R R1 DOOR IAW AMM.
